MAUDE Adverse Event Report: Stryker Instruments-a division of Stryker Corp Elite 7cm Angled Attachment; Drills, Burrs, Trephines & Accessories (Simple, Powered)

Stryker Instruments-a division of Stryker Corp Elite 7cm Angled Attachment; Drills, Burrs, Trephines & Accessories (Simple, Powered)
Catalog Number 5407120452
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
No change.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # (b)(4).Supplemental rationale: corrected data: b5, h6, h11.3 previously reported events were included in this follow-up record.Product return status: 2 devices were not available for evaluation.1 device was received.Evaluation findings (results/components).2 devices: no findings available / part/component/sub-assembly term not applicable.1 device: wear problem / bearings.Product disposition: 2 devices: product not received.1 device: scrapped by stryker.

Brand Name
Elite 7cm Angled Attachment
Common Device Name
Drills, Burrs, Trephines & Accessories (Simple, Powered)
Manufacturer (Section D)
Stryker Instruments-a division of Stryker Corp
1941 stryker way
portage MI 49002
Manufacturer (Section G)
Stryker Instruments-Kalamazoo
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
+1(269)323-7700
MDR Report Key25907602
Report Number3015967359-2026-99376
Device Sequence Number12880843
Product Code HBE
UDI-Device Identifier07613327096552
UDI-Public07613327096552
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized3
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5407120452
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2026
Supplement Date Received by Manufacturer06/30/2026
Initial Report FDA Received Date07/22/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown